# SDR CALA2023092702890

- Difficulty date: September 24, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 78,258 hours, 15,292 cycles
- System (JASC): 2700 · Flight Control System
- Part: Proximity Switch
- Part number: 849704
- Part serial: C977
- Condition: Damaged
- Location: Sta 328
- Part time: 822,061 hours, 718,989 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B, A

## Discrepancy

LE SLAT ASYM CAUTION UPON FLAP RETRACTION BETWEEN 1 AND UP FLAP NEEDLES BOUNCED DURING PILOT DEBRIEF THE CAPTAIN INDICATED THAT THE FLAPS/SLATS NEVER DID GET TO 0 POSITION DETENT. FSEU BITE SHOWED 1 FAULT. LE OUTBD ASYM WITH MESSAGE 27-80121 MESSAGE WAS ACTUALLY 27-81021.  ACP RESISTANCE AND INDUCTANCE MEASUREMENTS ON RT HAND OB LE SLATS REF AMM 27-88-99-206-001. NO SIGNIFICANT FINDINGS. ACP VISUAL CHECK OF UNIT, ASSY, PRO OFF 76-3260-9-0005 0977 ON 76-3260-9-0005 9028 UNIT, ASSY,  SENSORS & CHECKED GAP MEASUREMENTS REF AMM 27-88-01. NO FINDINGS.  ACCOMPLISHED LE AND TE FLAP OP'S CHECK PER AMM 27-81-00/27-51-00. FLAP OPERATION AND INDICATION WAS NORMAL WITH NO EICAS MSG'S OR WARNING LIGHT.
